MathSciNet Relay Station
MathSciNet bibliographic data
MR741733 35P25 (35C20 41A60 47F05 58G25)
Callias, Constantine J.; Uhlmann, Gunther A. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 172–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement